# SDR DALA2023031001774

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,517 hours, 21,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 AFT RIGHT DOOR 4R SLIDE LIGHT STAYS ILLUMINATED. DESPITE DOOR BEING DISARMED. CORRECTIVE ACTION: CYCLED DR4R. NOTED SLIDE EXTINGUISHED. (4785522)
